- -

Product spaces generated by bilinear maps and duality

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Product spaces generated by bilinear maps and duality

Mostrar el registro completo del ítem

Sánchez Pérez, EA. (2015). Product spaces generated by bilinear maps and duality. Czechoslovak Mathematical Journal. 65(140):801-817. doi:10.1007/s10587-015-0209-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/77545

Ficheros en el ítem

Metadatos del ítem

Título: Product spaces generated by bilinear maps and duality
Autor:
Entidad UPV: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Fecha difusión:
Resumen:
In this paper we analyse a definition of a product of Banach spaces that is naturally associated by duality with a space of operators that can be considered as a generalization of the notion of space of multiplication ...[+]
Palabras clave: Banach space , Product , Multiplication operator , Duality , Banach function space , Hadamard product , Lipschitz map , Integration , Vector measure
Derechos de uso: Reserva de todos los derechos
Fuente:
Czechoslovak Mathematical Journal. (issn: 0011-4642 )
DOI: 10.1007/s10587-015-0209-y
Editorial:
Akademie věd České republiky, Matematický ústav
Versión del editor: http://dx.doi.org/10.1007/s10587-015-0209-y
Agradecimientos:
The author acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2012-36740-C02-02.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem